# SDR ZW0A0210501

- Difficulty date: October 13, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N720TW
- Make and model: Boeing 757231
- Aircraft serial: 30319
- Aircraft time: 11,042 hours, 3,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM CABIN ROWS 26 TO 33.  REMOVED MOISTURE FROM EGRESS LIGHT STRIP.
